# SDR SWAA2023020790466

- Difficulty date: January 10, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727E+2; BS 727E+6; BS 727E+10; BS 727E+14; BS 727E+18; BS 747+2; BS 747+6; BS 747+10; BS 747+14; BS 747+18.<[01] COMPLETE STEP 1-10;[02] TABLE COMPLETE;[03] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS OF ACB FLOOR TO SIDEWALL SUPPORT RBL 21 WL 156 IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE2;[04] VERIFIED CORRECTIVE ACTION STEPS 1;2 AND 3.;[05] FABRIACATED LOCATED AND DRILLED ON AFT CARGO BAY NEW FLOOR TO SIDEWALL SUPPORT BS 727 TO BS 767 RBL 21 WL 156 MATERIAL USED BAC 1496-377#7075T62 LOT#1515191-1 IAW SRM 51-40-05 DWG 146A7502 REV: APPLY CHEMICAL CONVERSION COATING AND PRIMER;[06] VERIFIED CORRECTIVE ACTION 5 AND THE MEASUREMENT TABLE.;[07] APPLIED CHEMICAL CONVERSION COATING AT SIDEWALL SUPPORT (ZEE CHANNEL SIDEPLATE) AND SPLICE;ALSO APPLIED PRIMER BMS10-11 TYPE I;IAW SRM 51-20-01;SOPM 20-41-02.OK TO INSTALL SPLICE.;[08] STEP 7 ENTRY AN ERROR. APPLIED CHEMICAL CONVERSION COATING AND PRIMER AT NEW SIDEWALL SUPPORT BS 727 TO BS 767 RBL 21 WL 156 IAW SRM 51-20-01 AND SOPM 20-41-02. OK TO INSTALL NUT PLATES.;[09] VERIFIED CORRECTIVE ACTION ITEM 8.;[10] INSTALLED NUTPLATES AT NEW SIDEWALL SUPPORY BS727 TO BS767 RBL21;WL156;IAW DGW#146A7502.ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUY OFF.;[11] VERIFIED CORRECTIVE ACTION 10.;[12] VERIFIED JOB COMPLETED AND MEASUREMENT TABLE.
